Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 135, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 25, 2005, 11:14 PM CDT for Columbia County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2005, 11:14 PM CDT (04:14 UTC)
- Expired
- Jul 25, 2005, 11:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 75 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 260415 SVRMKX WIC021-260445- /O.NEW.KMKX.SV.W.0135.050726T0414Z-050726T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1114 PM CDT MON JUL 25 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS EXTENDED THE * SEVERE THUNDERSTORM WARNING FOR... COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 1145 PM CDT * AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF FALL RIVER...OR ABOUT 8 MILES WEST OF COLUMBUS...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... COLUMBUS AND FALL RIVER AROUND 1120 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4343 8942 4331 8949 4330 8903 4347 8903 $$ KAPELA
3 follow-up statements
000 WWUS53 KMKX 260418 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1118 PM CDT MON JUL 25 2005 WIC021-260445- /O.CON.KMKX.SV.W.0135.000000T0000Z-050726T0445Z/ COLUMBIA- 1118 PM CDT MON JUL 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR COLUMBIA COUNTY... AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OTSEGO...OR ABOUT 6 MILES WEST OF COLUMBUS...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... COLUMBUS AND FALL RIVER BY 1125 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4343 8942 4331 8949 4330 8903 4347 8903 $$ HANSING
000 WWUS53 KMKX 260431 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1130 PM CDT MON JUL 25 2005 WIC021-260445- /O.CON.KMKX.SV.W.0135.000000T0000Z-050726T0445Z/ COLUMBIA- 1130 PM CDT MON JUL 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR COLUMBIA COUNTY... AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FALL RIVER...OR ABOUT NEAR COLUMBUS...MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... COLUMBUS BY 1135 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT TUESDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4343 8942 4331 8949 4330 8903 4347 8903 $$ HANSING
000
WWUS53 KMKX 260445
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 PM CDT MON JUL 25 2005
WIC027-039-260454-
/O.EXP.KMKX.SV.W.0133.000000T0000Z-050726T0445Z/
FOND DU LAC-DODGE-
1144 PM CDT MON JUL 25 2005
...THE SEVERE THUNDERSTORM WARNING FOR DODGE AND FOND DU LAC COUNTIES
HAS BEEN ALLOWED TO EXPIRE AT 1145 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4388 8881 4362 8884 4361 8896 4325 8899
4323 8846 4359 8840 4385 8818
$$
HANSINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:38 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 25, 9:38 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 PM CDT MON JUL 25 2005 .DISCUSSION...CURRENT MCS EVOLVING INTO HEAVY RAIN MAKER WITH TIME AS PER SATELLITE LOOPS. PRECIPITABLE WATER VALUES 2-2.5 INCHES WILL CONTINUE TO ADVECT ACROSS CWA OVERNIGHT...AS 500 MILLIBAR RIGHT REAR JET TO PROVIDE TRIGGER TO KEEP CONVECTION ONGOING. EXPECT WIDESPREAD 1 TO 2 INCHES OF RAIN OVER MUCH OF CWA BY 12Z TUESDAY WITH SOME LOCALLY HEAVIER AMOUNTS ACROSS MAINLY NORTHERN PORTIONS OF CWA. WHILE MAIN RIVERS IN GOOD SHAPE AND CAN HANDLE DECENT RAIN AMOUNTS...FEEL SMALLER CREEKS AND URBAN AREAS COULD BE PRONE FOR FLOODING OVERNIGHT. .MKX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TNGT ZNS 46..47..51..52..56>60..62>72. && ZAJDEL
Hazardous weather outlook, Jul 25, 9:38 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 938 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-261000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 938 PM CDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS WILL BECOME SEVERE TONIGHT. THE SEVERE WEATHER THREAT WILL BE DAMAGING WINDS WITH A FEW TORNADOES POSSIBLE. TORRENTIAL RAINFALL IN SOME OF THE STRONGER STORMS COULD PRODUCE FLASH FLOODING OF LOW LYING AREAS...AND ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY DURING THE MORNING. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. && DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-261000- SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS 938 PM CDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS WILL BECOME SEVERE TONIGHT. THE SEVERE WEATHER THREAT WILL BE DAMAGING WINDS WITH A FEW WATERSPOUTS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY DURING THE MORNING. NO SEVERE WEATHER IS EXPECTED. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ ZAJDEL
In the hours before
Special weather statement, Jul 25, 8:32 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 832 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260245- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 832 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS ACROSS MARQUETTE...GREEN LAKE...COLUMBIA... AND DANE COUNTIES COUNTIES WAS MOVING NORTHEAST AT AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF PRINCETON...MARQUETTE...FOX LAKE...BEAVER DAM...WATERLOO...AND STOUGHTON BETWEEN 830 PM AND 915 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. OTHER THUNDERSTORMS WERE LOCATED ACROSS FOND DU LAC AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT AROUND 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS THROUGH 930 PM. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS... AND URBANIZED AREAS THROUGH THE OVERNIGHT. DRH
Special weather statement, Jul 25, 9:11 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260300- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 911 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS ACROSS NORTHERN MARQUETTE...NORTHERN GREEN LAKE...WESTERN FOND DU LAC...NORTHERN SHEBOYGAN...DODGE... NORTHERN JEFFERSON...AND DANE COUNTIES WAS MOVING NORTHEAST AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF SPRINGFIELD CORNERS...BERLIN...BRANDON...BEAVER DAM...DANVILLE...SUN PRAIRIE... AND BELLEVILLE BETWEEN 908 PM AND 930 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. AT 910 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS BEGINNING TO PUSH INTO JUNEAU...ADAMS...RICHLAND...AND CRAWFORD COUNTIES IN SOUTHWEST WISCONSIN. THIS LINE WAS PUSHING SOUTHEAST AROUND 45 MPH AND HAS A HISTORY OF PRODUCING WIND DAMAGE. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS...VIVID LIGHTNING...AND VERY HEAVY RAINS. ONE TO TWO INCHES OF RAIN ARE LIKELY WITH THIS LINE...WITH LOCALIZED AMOUNTS OF TWO TO FOUR INCHES POSSIBLE. BORGHOFF
Special weather statement, Jul 25, 9:45 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260330- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 945 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... SCATTERED THUNDERSTORMS WERE LOCATED ACROSS AREAS NORTH OF INTERSTATE 94...ESPECIALLY ACROSS DODGE AND FOND DU LAC COUNTIES. THESE STORMS WERE MOVING NORTHEAST AROUND 25 MPH. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. AT 945 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM CENTRAL WISCONSIN TO CENTRAL IOWA WAS BEGINNING TO PUSH INTO MARQUETTE AND SAUK COUNTIES IN SOUTH CENTRAL WISCONSIN. THIS LINE WAS MOVING SOUTHEAST AROUND 45 MPH AND HAS A HISTORY OF PRODUCING WIND DAMAGE. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS TO 70 MPH... VIVID LIGHTNING...AND VERY HEAVY RAINS. ONE TO TWO INCHES OF RAIN ARE LIKELY WITH THIS LINE...WITH LOCALIZED AMOUNTS OF TWO TO FOUR INCHES POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY WITH THESE STORMS. BORGHOFF
Special weather statement, Jul 25, 10:30 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1030 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260415- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1030 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AT 1030 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM CENTRAL WISCONSIN TO CENTRAL IOWA WAS PUSHING INTO GREEN LAKE... COLUMBIA...AND IOWA COUNTIES IN SOUTH CENTRAL WISCONSIN. THE LINE WAS MOVING SOUTHEAST AROUND 45 MPH. THESE STORMS WILL REACH A LINE EXTENDING FROM CAMPBELLSPORT...TO JUNEAU...TO THE MADISON METRO AREA...TO DARLINGTON BY 1115 PM CDT. IF THEY HOLD TOGETHER...THEY WILL REACH A PORT WASHINGTON...TO WAUKESHA...TO JANESVILLE LINE BY 1230 AM CDT. THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. DAMAGING WINDS TO 65 MPH...VIVID LIGHTNING...AND TORRENTIAL RAINS ARE POSSIBLE WITH ANY STORMS WITHIN THIS LINE. ONE TO TWO INCHES OF RAIN AND URBAN AND SMALL STREAM FLOODING ARE LIKELY WITH THIS LINE. LOCALIZED RAINFALL AMOUNTS OF TWO TO FOUR INCHES POSSIBLE WITHIN THE HEAVIEST CELLS. BORGHOFF
Local storm report, Jul 25, 10:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1040 PM CDT MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL KINGSTON 43.70N 89.13W
07/25/2005 1.00 INCH GREEN LAKE WI LAW ENFORCEMENT
&&
BORGHOFFLocal storm report, Jul 25, 10:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 PM CDT MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND DMG BARABOO 43.47N 89.74W
07/25/2005 SAUK WI TRAINED SPOTTER
TREES AND POWER LINES DOWN.
1024 PM TSTM WND GST SLINGER 43.33N 88.29W
07/25/2005 60 MPH WASHINGTON WI TRAINED SPOTTER
CONSTRUCTION EQUIPMENT BLOWN OVER ON HIGHWAY 144. SOME
TREES DOWN.
&&
BORGHOFFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:12 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 78 min |
| Jul 25, 10:00 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 75 min |
| Jul 25, 10:11 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 46 min |
| Jul 25, 10:28 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 44 min |
| Jul 25, 10:33 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 72 min |
| Jul 25, 10:46 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 74 min |
| Jul 25, 11:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jul 25, 11:22 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 53 min |
| Jul 25, 11:29 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 18 min |
| Jul 26, 12:14 AM CDT | Special Marine Warning | MKX | 91 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.